# SDR ASAA2016031716003

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,401 hours, 8,953 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11230
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,407 hours, 8,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

START VALVE OPEN LIGHT ILLUMINATING NR 2 SIDE ON GROUND ENGINES NOT RUNNING. ACFT GROUNDED.  VERIFIED NR 2 START VALVE CLOSED.  MANUALLY CYCLED VALVE OPEN TO CLOSE. LIGHT EXTINGUISHED.  PERFORMED START VALVE LEAK CHECK REF AMM 71-00-00-700-809-F00, CHECKS NORMAL.  TSR ACCOMPLISHED, R & R NR 2 ENGINE START VALVE WITH A SERVICEABLE UNIT IN REF TO AMM 80-11-03.  NR 2 ENGINE START VALVE OPS CHECKS AND LEAK CHECK GOOD AT THIS TIME.
